how can i strengthen my ocular focus and or gaze. i have trouble achieving proper gaze due to long term benzodiazepene use.
Person's Gender: Male
Person's Age: 34
halting use of benzos. its been 5 months
Hi. I'm online and happy to answer your question today.
yes hi there. is this common?
I noticed that you have posted a number of times in the past and, even though you have received answers, you have not accepted them and -- as such -- the experts have not been compensated for helping you.......What is your intention today?
If you look on the internet you can find a large number of groups that offer "eye exercises, therapy and instruments" to solve your problem.
They are all a scam. Every one of them.
i didnt know how this site worked. i understand now even though the wording on this site implies that i pay for all questions. i now know that i have an unlimited question membership.
That may be correct, but you have to press the accept button or the experts doesn't get compensated. There are many plans but on some of them you just pay one fee no matter how many questions you ask or how many times you press the accept button. You can check with customer service to learn how your plan works.
i know now. thank you for your concern. do you have an answer?
Then only thing you can do, and you have already started it, is to stay off the drugs. If your having problems with near vision, go to the dollar store and pick up some "cheaters". If your distance vision is blurry, consult with an ophthalmologist to figure out what is going on and, if necessary, get glasses.
After two decades of being an eye surgeon I can tell you that this is the only thing that works. Don't waste your money on other therapies....
Does this make sense to you?
I'm also glad I could clear up how the site works for you :-)
so are you saying my eyes are just weakened from the benzos? have you seen this before?
I've heard that it can be pretty confusing from a number of folks....
Weakened is not a good word...they may just be affected.......
The eye doesn't get weak like a muscle etc...
it doesnt feel like a glasses issue. i cant focus with my eyes gazing at a person. i have trouble maintaining proper focus or gaze.
Then the best thing you can do is have a complete eye exam by an ophthalmologist (eye MD); I would expect she would be able to get to the bottom of your difficulties maintaining proper focus and gaze.
you think its because i need glasses? have you ever met anyone that had similar issues as a side effect from benzos? i know my question is very specific, please enlighten me as best you can.
It is hard to tell what exactly is going on with you with "chat" as my only diagnostic tool. In my experience, if you have been off benzo's and all other drugs for 5 months I very much doubt they are the cause of your ocular difficulties.
are you an opthalmologist?
Yes. I am a retina surgeon
its just a little scary that you dont know exactly what im saying. but thanks anyway.
a sub-specialist in ophthalmology. I also taught at a Medical School for a number of years.
I'm sure you can understand the limitations of chatting on the internet. But I am fairly confident that your use of benzo's five months ago is not what is causing your current issues.
I hope you feel better soon.
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and please give me positive feedback for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.
i was on them for 16 years and have been off for 5 months
The length of time you were on them, seeing how you have not touched them in 5 months, means that all the drug is completely out of your system. I know you strongly believe that they are what is causing your eye problems -- and a complete eye exam will find out if this is indeed true -- but I'd bet it will turn out to be something else.
with all do respect i suggest you do some more research on benzodiazepenes because it is very difficult to find knowledgeable doctors that understand. thanks
My pleasure. Have a good weekend.
Ophthalmology since 1994 with Retina sub-specialty interest
What Happens Now?Your chat has ended, but you can still work with your Expert to get an answer to your question if you have not yet received one.Come back to this page at any time to see additional information from your Expert. You will also receive an email when your question is updated. If you want to send a message to your Expert, use the box below.If you have already received a satisfactory answer to your question, click the Accept button above. Experts are credited for each accepted answer they provide.
Let me know if there is anything else I can do to help.